09-16-2005, 05:37 PM #1Associate Member
- Join Date
- Jul 2005
blood in the syringe after injection
My first question is when you aspirate if youre in a vein does blood rush in rapidly and is very noticable?
When I aspirated I might not of pulled back hard enough and when the shot was done there were blood droplets in the syringe. Is this common or a concern?
09-16-2005, 06:34 PM #2Originally Posted by ScottyShotty
09-16-2005, 07:41 PM #3
same thing just happened to me today never had that happen before but today was the first
09-16-2005, 10:59 PM #4
same here, bout a week ago, i aspirated on a quad shot and only saw bubbles, then there were a couple of blood droplets in the tip of the syringe when i was done, all good though.
09-16-2005, 11:12 PM #5Originally Posted by armwrestler22
09-17-2005, 02:43 AM #6Anabolic Member
- Join Date
- Apr 2005
that all good, completely normal thing to happen.. I myself think I just might have injected into a vein.. Felt really shitty like 2 mins after injection and have this bad taste in my mouth which is goin away.. I was in a hurry n didnt aspirate - thought I was safe in my big azz. Maybe its sumin psychosomatic who knows... Was coughing like crtazy n lying on the floor for 10 mins.. If I did shoot in the vein would it be normal for me to recover this quickly though??
09-17-2005, 08:55 AM #7Originally Posted by stupidhippo
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)